# SDR CA030910008

- Difficulty date: August 14, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,923 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7250 · Turbine Section
- Part: Module
- Part number: 70BM055420
- Condition: Making Metal
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE MAKING METAL INVESTICATION LED US TO BELIEVE METAL COMING FROM MO5 MODULE. REPLACED MODULE AND NO LONGER MAKING METAL.
